首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON CENTERED DIFFERENCE EQUATIONS FOR HYPERBOLIC SYSTEMS
被引:50
作者
:
WENDROFF, B
论文数:
0
引用数:
0
h-index:
0
WENDROFF, B
机构
:
来源
:
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS
|
1960年
/ 8卷
/ 03期
关键词
:
D O I
:
10.1137/0108040
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:549 / 555
页数:7
相关论文
共 5 条
[1]
ON THE SOLUTION OF NONLINEAR HYPERBOLIC DIFFERENTIAL EQUATIONS BY FINITE DIFFERENCES
[J].
COURANT, R
论文数:
0
引用数:
0
h-index:
0
COURANT, R
;
ISAACSON, E
论文数:
0
引用数:
0
h-index:
0
ISAACSON, E
;
REES, M
论文数:
0
引用数:
0
h-index:
0
REES, M
.
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1952,
5
(03)
:243
-255
[2]
Partial differential equations of mathematical physics
[J].
Courant, R
论文数:
0
引用数:
0
h-index:
0
Courant, R
;
Friedrichs, K
论文数:
0
引用数:
0
h-index:
0
Friedrichs, K
;
Lewy, H
论文数:
0
引用数:
0
h-index:
0
Lewy, H
.
MATHEMATISCHE ANNALEN,
1928,
100
:32
-74
[3]
SYMMETRIC HYPERBOLIC LINEAR DIFFERENTIAL EQUATIONS
[J].
FRIEDRICHS, KO
论文数:
0
引用数:
0
h-index:
0
FRIEDRICHS, KO
.
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1954,
7
(02)
:345
-392
[4]
KELLER JB, 1951, LAMS1205 LOS AL SCI
[5]
SURVEY OF THE STABILITY OF LINEAR FINITE DIFFERENCE EQUATIONS
[J].
LAX, PD
论文数:
0
引用数:
0
h-index:
0
LAX, PD
;
RICHTMYER, RD
论文数:
0
引用数:
0
h-index:
0
RICHTMYER, RD
.
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1956,
9
(02)
:267
-293
←
1
→
共 5 条
[1]
ON THE SOLUTION OF NONLINEAR HYPERBOLIC DIFFERENTIAL EQUATIONS BY FINITE DIFFERENCES
[J].
COURANT, R
论文数:
0
引用数:
0
h-index:
0
COURANT, R
;
ISAACSON, E
论文数:
0
引用数:
0
h-index:
0
ISAACSON, E
;
REES, M
论文数:
0
引用数:
0
h-index:
0
REES, M
.
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1952,
5
(03)
:243
-255
[2]
Partial differential equations of mathematical physics
[J].
Courant, R
论文数:
0
引用数:
0
h-index:
0
Courant, R
;
Friedrichs, K
论文数:
0
引用数:
0
h-index:
0
Friedrichs, K
;
Lewy, H
论文数:
0
引用数:
0
h-index:
0
Lewy, H
.
MATHEMATISCHE ANNALEN,
1928,
100
:32
-74
[3]
SYMMETRIC HYPERBOLIC LINEAR DIFFERENTIAL EQUATIONS
[J].
FRIEDRICHS, KO
论文数:
0
引用数:
0
h-index:
0
FRIEDRICHS, KO
.
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1954,
7
(02)
:345
-392
[4]
KELLER JB, 1951, LAMS1205 LOS AL SCI
[5]
SURVEY OF THE STABILITY OF LINEAR FINITE DIFFERENCE EQUATIONS
[J].
LAX, PD
论文数:
0
引用数:
0
h-index:
0
LAX, PD
;
RICHTMYER, RD
论文数:
0
引用数:
0
h-index:
0
RICHTMYER, RD
.
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
1956,
9
(02)
:267
-293
←
1
→